Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Moduli of suspension spectra
HTML articles powered by AMS MathViewer

by John R. Klein PDF
Trans. Amer. Math. Soc. 357 (2005), 489-507 Request permission


For a $1$-connected spectrum $E$, we study the moduli space of suspension spectra which come equipped with a weak equivalence to $E$. We construct a spectral sequence converging to the homotopy of the moduli space in positive degrees. In the metastable range, we get a complete homotopical classification of the path components of the moduli space. Our main tool is Goodwillie’s calculus of homotopy functors.
Similar Articles
Additional Information
  • John R. Klein
  • Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
  • MR Author ID: 308817
  • Email:
  • Received by editor(s): January 3, 2003
  • Received by editor(s) in revised form: July 1, 2003
  • Published electronically: March 23, 2004
  • Additional Notes: The author was partially supported by NSF Grant DMS-0201695
  • © Copyright 2004 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 357 (2005), 489-507
  • MSC (2000): Primary 55P42, 55P43; Secondary 55P40, 55P65
  • DOI:
  • MathSciNet review: 2095620